Title: Stability of rootfinding for barycentric Lagrange interpolants
Authors: Lawrence, Piers W. ×
Corless, Robert M #
Issue Date: 2014
Publisher: Springer New York LLC
Series Title: Numerical Algorithms vol:65 issue:3 pages:447-464
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
10.1007_s11075-013-9770-3.pdf Published 820KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science